zbMATH — the first resource for mathematics

Remarks on Holmgren’s uniqueness theorem. (English) Zbl 0804.35004
This paper surveys known results connecting the analytic wave front set of a hyperfunction and the conormal set of the support, and extends them to new wider definitions of conormal sets taking curvature properties of the boundary into account. As applications uniqueness theorems for solutions of differential equations with analytic coefficients are given.
Reviewer: L.Hörmander

35A05 General existence and uniqueness theorems (PDE) (MSC2000)
35A07 Local existence and uniqueness theorems (PDE) (MSC2000)
35A27 Microlocal methods and methods of sheaf theory and homological algebra applied to PDEs
35A30 Geometric theory, characteristics, transformations in context of PDEs
58J15 Relations of PDEs on manifolds with hyperfunctions
Full Text: DOI Numdam EuDML
[1] J. BOMAN, Helgason’s support theorem for Radon transforms - a new proof and a generalization, in Mathematical methods in tomography, Springer Lecture Notes in Math., vol. 1497, 1-5, 1991. · Zbl 0772.44003
[2] J. BOMAN, A local vanishing theorem for distributions, C. R. Acad. Sci. Paris, 315 (1992), 1231-1234. · Zbl 0785.46039
[3] J. BOMAN, Holmgren’s uniqueness theorem and support theorems for real analytic Radon transforms, Contemporary Mathematics, 140 (1992), 23-30. · Zbl 0791.44003
[4] T. CARLEMAN, LES fonctions quasianalytiques, Gauthier-Villars, Paris, 1926. · JFM 52.0255.02
[5] E. HOLMGREN, Über systeme von linearen partiellen differentialgleichungen. Öfversigt af Kongl, Vetenskaps-Akad. Förh., 58 (1901), 91-103. · JFM 32.0357.02
[6] L. HÖRMANDER, Uniqueness theorems and wave front sets for solutions of linear differential equations with analytic coefficients, Comm. Pure Appl. Math., 24 (1971), 671-704. · Zbl 0226.35019
[7] L. HÖRMANDER, The analysis of linear partial differential operators I, IV, Springer Verlag, 1983, 1985. · Zbl 0612.35001
[8] L. HÖRMANDER, A uniqueness theorem for second order hyperbolic differential equations, Comm. Partial Diff. Equations, 17 (1992), 699-714. · Zbl 0815.35063
[9] F. JOHN, On linear differential equations with analytic coefficients. Unique continuation of data, Comm. Pure Appl. Math., 2 (1949), 209-253. · Zbl 0035.34601
[10] A. KANEKO, Introduction to hyperfunctions, Kluwer Academic Publishers, Dordrecht, Boston, London, 1988. · Zbl 0687.46027
[11] T. KAWAI, On the theory of Fourier hyperfunctions and its application to partial differential equations with constant coefficients, J. Fac. Sci. Tokyo, 17 (1970), 467-517. · Zbl 0212.46101
[12] L. ROBBIANO, Théorème d’unicité adapté au contrôle des solutions des problèmes hyperboliques, Comm. Partial Diff. Equations, 16 (1991), 789-800. · Zbl 0735.35086
[13] M. SATO, T. KAWAI and M. KASHIWARA, Hyperfunctions and pseudodifferential equations, in Springer Lecture Notes in Math., vol. 287 (1973), 265-529. · Zbl 0277.46039
[14] R. SIGURDSSON, Growth properties of analytic and plurisubharmonic functions of finite order, Math. Scand., 59 (1986), 235-304. · Zbl 0619.32003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.